# SDR SWIA201438716

- Difficulty date: July 3, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 25,210 hours, 16,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS CORROSION FROM BS 483 - 575.    BLENDED SEAT TRACK IAW REO.
